# SDR IPXA2020102761722

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 9,216 hours, 1,299 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A ALERT (INT) DOOR F/D OVERHEAD EICAS MESSAGE DISPLAYED TECH RECOMMENDS.  R & R S2312 SW WAN 3189233.  REMOVED AND REPLACED OVERHEAD HATCH DOOR WARNING SWITCH S2312, PER AMM 52-71-01.  OPERATIONS CHECK GOOD.
